# SDR KCSA10026

- Difficulty date: June 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 94,680 hours, 18,252 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 4 ENG SHUTDOWN DUE TO FIRE WARNING ON "A" LOOP.  DURING DESCENT WITH HIGH STAGE LIGHT ON "A" LOOP WENT 8.2 ON SCALE AND GOT WARNING BELL.  SHUTDOWN AT 0434, N1 30%, N2 24%, OIL PRESS 15 PSI, ALT 310, SMOOTH.  REPAIRED WIRE, IAW B747 MM 20-10-13.  NR 4 ENG "A" LOOP OPS CHECKS GOOD IAW B747 MM 26-11-00.
